Optimally sparse multidimensional representation using shearlets

Show simple item record

dc.date.accessioned 2008-02-21T23:29:54Z
dc.date.available 2008-02-21T23:29:54Z
dc.date.issued 2007
dc.identifier.citation Guo, K., & Labate, D. (2007). Optimally sparse multidimensional representation using shearlets. SIAM journal on mathematical analysis, 39(1), 298-318.
dc.identifier.uri http://www.lib.ncsu.edu/resolver/1840.2/159
dc.format.extent 260987 bytes
dc.format.mimetype application/pdf
dc.language.iso en
dc.title Optimally sparse multidimensional representation using shearlets
dc.type Article


Files in this item

Files Size Format View
labate_2007_sia ... hematical_analysis_298.pdf 254.8Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record